Ask a doctor

Im Wanting to Start Using Accutane but Im Scared About the Side Effects. What's Your Opinion?

I'm prone to having bad stomach issues with medicine so im just worried. If I just get sick for a day or 2 that's fine but if I'm going to be having problems with my stomach throughout the entire dose of accutane then I can't do that.

Doctor Answers (1)

Accutane needs to be taken with food

+1

When taken with food, I haven't had anyone have excessive stomach problems. So your best bet would be to eat breakfast, then take your pill. Don't take the pill before eating - take it after!

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...